# SDR SWAA2015071041768

- Difficulty date: June 18, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 58,557 hours, 34,664 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK CORRODED IN BOTTOM OF CTR CHANNEL AROUND TWO FASTENERS AT BS 727E, RBL 46.  REPAIRED SEAT TRACK IAW SRM & EA.
